# SDR IPXA09556740

- Difficulty date: July 7, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 654N0244633
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FT LWR CARGO DOOR FWD CORNER SEAL DEPRESSOR IS BENT/GOUGED ON INBD SIDE (MARKED).  REMOVED AND REPLACED SEAL DEPRESSOR IAW SRM 51-40-02.
